On statistical approximation properties of Kantorovich type q-Bernstein operators


Dalmanoglu O., Dogru O.

MATHEMATICAL AND COMPUTER MODELLING, vol.52, pp.760-771, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1016/j.mcm.2010.05.005
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.760-771

Abstract

In this study a new Kantorovich type generalization of q-Bernstein operators is introduced with the help of some recent studies on q-calculus. Then the statistical Korovkin type approximation properties of these operators are investigated. Finally, the order of statistical approximation is examined by means of modulus of continuity and with the help of the elements of Lipschitz class. (C) 2010 Elsevier Ltd. All rights reserved.